# SDR 99FDEA00367

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: A5383194420400
- Condition: Cracked
- Location: Rt Mlg Door Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MAIN CROSSBEAMS THAT RUN ACROSS THE LANDING GEAR BAY AND HOLD BOTH MLG DOOR ACTUATORS UPPER ATTACH ARE BROKEN.  RT MLG DOOR ACTUATOR ATTACH FITTING WAS PULLED AWAY FROM MAIN CROSSBEAM.  *S/D*  REPAIRED PER EA 6-5310-42321.
